×

Found 2,750 Documents (Results 1–100)

100
MathJax

Chow quotients of Grassmannians by diagonal subtori. (English) Zbl 1489.14062

Aluffi, Paolo (ed.) et al., Facets of algebraic geometry. A collection in honor of William Fulton’s 80th birthday. Volume 1. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 472, 241-264 (2022).
PDF BibTeX XML Cite
Full Text: DOI

The cone theorem and the vanishing of Chow cohomology. (English) Zbl 1489.14009

Aluffi, Paolo (ed.) et al., Facets of algebraic geometry. A collection in honor of William Fulton’s 80th birthday. Volume 1. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 472, 190-201 (2022).
MSC:  14C15 14F43
PDF BibTeX XML Cite
Full Text: DOI

Triangulated categories of logarithmic motives over a field. (English) Zbl 07533305

Astérisque 433. Paris: Société Mathématique de France (SMF) (ISBN 978-2-85629-957-9/pbk). ix, 267 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software